# SDR FDEA2019101432635

- Difficulty date: October 13, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 74,523 hours, 18,070 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1D0554T
- Condition: Corroded
- Location: Bs 1531-1536
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF AIRCRAFT AFT OF CTR LANDING GEAR SUSPECT CORROSION MARKED WITH TAPE
